# SDR UALA2013041302528

- Difficulty date: April 12, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 72,726 hours, 26,908 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER TEE AT BS 365, BL 0-RBL 64, WL 208 CORRODED.    HFEC WEB CUT-OUT & BOLT HOLES, NO DEFECT NOTE.  FABRICATED & INSTALLED UPPER TEE ANGLE REPAIR IAW ECRA5310-05536.  MAJOR REPAIR.
